# SDR CA021213001

- Difficulty date: December 5, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 52,601 hours
- Engine: Pwa JT8D17A
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 60B400232
- Location: Static Inverter
- Component: Inverter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DATE OF REMOVAL NOV 25/02 DATE OF ARRIVAL IN SHOP SNAG DESCRIPTIONWHEN CONDUCTING W/C 12010 ITEM 8 B737 DAILY CHECK,STNDBY PWR CHECK AC VOLT METER FULL DEFLECTING RIGHT 130 VOLTS. #1 AND 2 AUTO XFMR C/B POPPED AND CADC AC  & 26VAC C/BS POPPED, UNABLE TO RESET CADC C/BS.COMPONENT INFORMATION U.N.I. 24-22-0107 (P/N60B40023-2)DESCRIPTION INVERTER, STBY 500VA FTN R0G0A0 (S/N 067C-2191) TSV LAST REPAIR2001-06-27 FINDINGSSNAG TEST FINDINGSFAULT CONFIRMED REPAIRED BY IMPROVING MISCELLANEOUS SOLDERING ON THE CIRCUITS RELATED TO OUTPUT VOLTAGE LEVELS. FAULT CONFIRMED:AT INPUT VOLTAGE OF 24VDC AND INPU T CURRENT 1.5A, NO LOAD APPLIED THE FOLLOWING OBSERVATION WAS MADE: OUTPUT VOLTAGE 155 VACWAITED TWO MINUTESVOLTAG
